Facebook Pixel


By February 8, 2016 - 7:02pm
Rate This

I had sexual intercourse with my spouse during on of my window period. Took the 1st dose of Prostinor 12 hours later. However we had another sexual intercourse again and 2 hours from the first dose ; took the 2nd one out of panic. After this we had taken precautions and use condoms. 8 hours later , took another dose of Prostinor. In total about 3 tablets.
Is there a possibility that I could be pregnant or did the Prostinor cover that? It's only been 3 days after the incident.

Add a Comment1 Comments

HERWriter Guide

Hi Joliefille1791

It seems like you took an extra dose which may cause nausea, headache, irregular bleeding and a delayed cycle next month. Or it may not, all women are different.

P2 is up to 95% effective so your risk remains very low.

February 9, 2016 - 5:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!